Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The range of $ Tf$ for certain linear operators $ T$


Author: R. R. Phelps
Journal: Proc. Amer. Math. Soc. 16 (1965), 381-382
MSC: Primary 47.25
MathSciNet review: 0178360
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.25

Retrieve articles in all journals with MSC: 47.25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1965-0178360-8
Article copyright: © Copyright 1965 American Mathematical Society